# SDR REXA2021052800372

- Difficulty date: May 11, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N320PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15320
- Aircraft time: 15,555 hours, 11,199 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH6703121212U
- Condition: Corroded
- Location: Bs 290 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER AT FS290.00 STR R25 HAS LIGHT SURFACE CORROSION.  REMOVED AND REPLACED STRINGER 25R BETWEEN FS 280 AND 333 IAW CRJ 900 SRM 51-42-06-001-001-A01.  WVAC EMP STAMP #769 MTC
